The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (248 KB) | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 1, 2006, pp. 103–130
DOI: 10.4171/ZAA/1280

Published online: 2006-03-31

A Parabolic Integro-Differential Identification Problem in a Barrelled Smooth Domain

Jaan Janno[1] and Alfredo Lorenzi[2]

(1) Tallin Technical University, Estonia
(2) Università degli Studi di Milano, Italy

We consider the problem of recovering a space- and time-dependent kernel in a parabolic integro-differential equation. The related domain is assumed to be smooth and provided with two bases. Global existence and uniqueness results are proved.

Keywords: Inverse problem, memory kernel, parabolic equation

Janno Jaan, Lorenzi Alfredo: A Parabolic Integro-Differential Identification Problem in a Barrelled Smooth Domain. Z. Anal. Anwend. 25 (2006), 103-130. doi: 10.4171/ZAA/1280